# SDR AALA20170712003

- Difficulty date: July 12, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 96,318 hours, 15,214 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T5141100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON UPPER CHORD FLOORBEAM UNDER STRAP AND AT SPLICE STRAP, FUSELAGE STATION 1480, BETWEEN RBL65 AND RBL88.  REPAIRED PER SRM 53-00-51-2R-1.
